Sunday, May 12, 2013

Sunday reruns

Mrs. Hyve: "I'm allergic to all medications. I'm even allergic to Benadryl."

Dr. Grumpy: "What happens?"

Mrs. Hyve: "All medications give me a rash, so to safely take any pill, I have to take another pill first, to prevent the rash from happening."

Dr. Grumpy: "What do you take to keep the rash from occurring?"

Mrs. Hyve: "Benadryl."


Julie said...

I'm allergic to my patients, to treat any patients I alternate between valium and vodka???

Officer Cynical said...

Joseph Heller would be proud.

Anonymous said...

These are the people I want to suffer the hives under the toenails that the patient who really IS allergic to benadryl suffers until properly diagnosed. (yes, sometimes I do wish ill on my patients)

Bobbi said...

My head is spinning after reading that.

Patti Cadwallader said...

You must be a very strong person, Dr. Grumpy, because if I had to deal with this many stooooopid people, I'd have lost all faith in humanity.

Lorena said...

OMG. My mother is your patient. Alternatively (and probably more likely), there's another person out there just like her, which is scary.

Side effects =/= allergy, mom. *sigh*

Anonymous said...

"You keep using that word. I do not think it means what you think it means."

- Inigo Montoya

Locations of visitors to this page